# SDR AALA20170215022

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 6,789 hours, 2,453 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Valve
- Part number: 2960019103
- Part serial: 1504B
- Condition: Faulty
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AFTER TAKEOFF, STRONG ODOR IN COCKPIT AND IN CABIN, DISSIPATED AFTER 10 MINUTES. REMOVED AND REPLACED FORWARD GRAY WATER DRAIN VALVE IAW AMM 38-31-02. OPERATIONAL CHECK GOOD.
